Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 363-372
http://dx.doi.org/10.1155/S0161171290000540

On Lamb's plane problem in micropolar viscoelastic half-space with stretch

1Department of Mathematics, Doaba College, Jalandhar, India
2Department of Mathematics, Kurukshetra University, Kurukshetra, India
3Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 1 November 1988; Revised 30 December 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajneesh Kumar, M. L. Gogna, and Lokenath Debnath, “On Lamb's plane problem in micropolar viscoelastic half-space with stretch,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 363-372, 1990. https://doi.org/10.1155/S0161171290000540.